Journal of Symbolic Logic

Review: Garrett Birkhoff, Lattice Theory

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 15, Issue 1 (1950), 59-60.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730817

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Garrett Birkhoff, Lattice Theory. J. Symbolic Logic 15 (1950), no. 1, 59--60. https://projecteuclid.org/euclid.jsl/1183730817


Export citation